# SDR SWIA971984

- Difficulty date: September 16, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 12,137 hours, 16,843 cycles
- Engine: Pwa PW118B
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Condition: Failed
- Location: Nr 5 Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL GAUGE DROP 1000 LBS IN 5 MINUTES WHILE IN HOLDING PATTERN FOR MRY.  REMOVED AND REPLACED NUMBER FIVE TANK UNIT FUEL TRANSMITTER AND NUMBER SIX IAW MM 28-41-01.  P/N ON:  20028-0000-0105, S/N:  458, S/N OFF:  402, P/N ON:  20025-0000-0106, S/N:  844, S/N OFF:  0390.
